# SDR DALA2024111110802

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT #1 (1EA) OUT OF LIMITS UPPER SURFACE RH FWD MOVEABLE FLAP VANE. DISTANCE TO AFT EDGE 6.650, DISTANCE OF OUTER EDGE 34.900 RH WING. SUMMARY OF NRC 00620: ON REF NRC 00503 DENT #1 (1EA) OUT OF LIMITS UPPER SURFACE RH FWD MOVEABLE FLAP VANE DISTANCE TO AFT EDGE 6.650, DISTANCE OF OUTER EDGE 34.900 RH WING WAS REPAIRED PERMANENTLY PER B717-200 SRM 51-70-02-0G AND 57-53- 01-2R-1. (LP #0652243)
